# SDR REXA2019051200732

- Difficulty date: May 12, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 13,526 hours, 9,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320759
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON INTERCOSTAL BTW FS= 349/364, AND STR 27/26R AT INTERNAL STRUCTURE E/E COMPARTMENT (SM)(E/E)[TCI: 53-20-305]. "SUMMARY: ON NRC. 00086, CORROSION LEVEL 2 ON INTERCOSTAL BTW FS= 349/364, AND STGR 27/26R AT INTERNAL STRUCTURE E/E COMPARTMENT, WAS REPLACED PER SRM 51-2-06-001-001-A01 PAR. 6 C. AND 51-42-21-001-001-A01 PAR 6 C
